# SDR SIMA2019040104

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 45,075 hours, 40,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF FLOOR PANEL 261BF FOUND FLOOR PROXIMITY STRIP LIGHT WIRE CONNECTOR BROKEN.-C/A-INSTALLED MISSING SPLICE MALE CONNECTOR IN FLOOR PROXIMITY STRIP LIGHT #8  IAW EMB 145 AMM 20-00-03. OPS CHECK GOOD IAW EMB145 AMM 33-50-12
